Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MMJ SA DE CV(USD); TUBE, TRACHEAL (W/WO CONNECTOR)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MMJ SA DE CV(USD); TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number
UNKNOWN ENDOTRACHEAL TUBE
Medical Device Problem Code
Inflation Problem (1310)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: n/a - other.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit had leaks upon intubation.There was no reported patient outcome.
New Search
Submit an Adverse Event Report
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer
(Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX 32590
MDR Report Key
7809198
Report Number
2936999-2018-00532
Device Sequence Number
11075018
Product Code
BTR
UDI-Device Identifier
40884521157485
UDI-Public
40884521157485
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/23/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
UNKNOWN ENDOTRACHEAL TUBE
Device Catalogue Number
UNKNOWN ENDOTRACHEAL TUBE
Device Lot Number
16J0708JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/07/2018
Initial Report FDA Received Date
08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1